# SDR SWAA001327

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 53,006 hours, 56,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314C
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 5 STRINGER CLIPS CRACKED, BS 727A, STRINGER 14L, BS 727B, STRINGERS 9R, 7R AND 4L, BS 847, STRINGER 10R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
